Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: First time Parnate -- common side effects?

Posted by SLS on August 21, 2009, at 18:15:10

In reply to Re: First time Parnate -- common side effects? SLS, posted by Girlnterrupted78 on August 21, 2009, at 17:19:28

Hi.

> > Obviously, it is normal for you!

> I'm not sure what you mean by that.

What I meant by that is that you will always find a person with idiosyncratic reactions to psychotropic drugs that seem out of the norm, but are obviously normal for that person.

> > I found Parnate to be more stimulating than sedating or fatiguing. My workouts were just as productive, if not more so, when taking Parnate. There was no hint of asthenia.

> Well, luck you.

I'm sorry I couldn't be of more help.


-Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:913243
URL: http://www.dr-bob.org/babble/20090818/msgs/913382.html